37 C (500 mg) [Paracetamol]

Drug brand 37 C (500 mg) is being manufactured and marketed by Agron Remedies Pvt Ltd (Agrogem). The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 20.00
Generic :Paracetamol
Pharma Company :Agron Remedies Pvt Ltd (Agrogem)
Brand Label :37 C (500 mg)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Paracetamol-500 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 2
Price Pack :Rs 20.00

Drug details for 37 C (500 mg)

37 C (500 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : 37 C (500 mg) - Paracetamol..

Generic Drug Substitutes for : 37 C (500 mg)

There are 160 brands listed here as Generic Substitutes for 37 C (500 mg), which have same salt or similar Generic composition (i.e. Paracetamol-500 mg).
Please note that one can request a doctor or pharmacist to substitute a generic version of the prescribed drug brand, if any. So far as quality and performance of generic version is concerned, mostly, Generics with the same active ingredient (here i.e. Paracetamol-500 mg), are just as appropriate and effective for patient treatment as otherwise, the prescribed branded one

BrandPrice (Rs.)BrandPrice (Rs.)
Acetox (500 mg) 60.00Achmol (500 mg) 9.00
Acimol (500 mg) 6.00Acimol (500 mg) (Acichem) 6.00
ACN (500 mg) 12.00Aeknil (500 mg) 7.00
Agpar (500 mg) 9.80Alcocin (500 mg) 8.00
Algina (500 mg) 5.83Alice (500 mg) 6.00
Amidol (500 mg) 8.00Animol (500 mg) 4.70
April (500 mg) 6.00Apyric (500 mg) 8.50
Arden (500 mg) 12.50Bactomol (500 mg) 16.50
Bactpar (500 mg) 8.00Bepamol (500 mg) 11.02
Betmol (500 mg) 6.00Brocin (500 mg) 45.00
Calpol (500 mg) 19.60Cemol (500 mg) 4.50
Centanil (500 mg) 3.00Cetanil (500 mg) 3.35
Chimal (500 mg) 11.00Cincro (500 mg) 10.00
Cofamol (500 mg) 5.00Crocin (500 mg) 22.53
Crocin Quik (500 mg) 12.75Crosac (500 mg) 25.00
Cynopain (500 mg) 6.00Dagmol (500 mg) 7.37
Dispar (500 mg) 12.00Dispirin (500 mg) 9.00
Doliprane (500 mg) 5.90Doliza (500 mg) 11.00
Dolo (500 mg) 15.50Dolomet (500 mg) 7.00
Ecside P (500 mg) 25.00Emol (500 mg) 6.00
Famol (500 mg) 10.00Fastpara (500 mg) 10.50
FE Stop (500 mg) 12.00Febamol 500 11.50
Febreno (500 mg) 10.00Febrex (500 mg) 11.19
Femol (500 mg) 6.00Fen (500 mg) 60.00
Fenace (500 mg) 10.00Fepanil (500 mg) 6.30
Fevalik (500 mg) 12.00Flupara (500 mg) 11.50
Fugare (500 mg) 17.50Geemol (500 mg) 9.10
Genmole (500 mg) 5.75Hitpain (500 mg) 9.40
Ifimol (500 mg) 9.00Indamol (500 mg) 10.00
Inovater (500 mg) 16.00Jagcin (500 mg) 5.50
Kelvin (500 mg) 10.00Kemol (500 mg) 6.00
Lanol JR (500 mg) 15.00Larkin (500 mg) 4.93
Lekadol (500 mg) 10.60Malidens (500 mg) 11.50
Maxinol (500 mg) 9.40Maxinol (500 mg) (Raphael Pharma) 8.00
Maxinol (500 mg) (Raymond) 9.40Medomol (500 mg) 11.25
Metacin (500 mg) 12.27Metalgin (500 mg) 3.18
Mino (500 mg) 15.00Nofiva (500 mg) 10.00
Oromol DT (500 mg) 9.60P 125 DT (500 mg) 9.72
P 37 (500 mg) 12.00P 500 9.87
Pacimol (500 mg) 10.50Pacimol XP (500 mg) 16.00
Pamol (500 mg) 7.50Panacet (500 mg) 3.00
Panact (500 mg) 9.00Para HL (500 mg) 6.00
Paracetamol (500 mg) 36.40Paracetamol (500 mg) (Acichem) 250.00
Paracetamol (500 mg) (Adcco) 8.00Paracetamol (500 mg) (Agron Remedies) 960.00
Paracetamol (500 mg) (Bini) 6.00Paracetamol (500 mg) (Cadila) 4.60
Paracetamol (500 mg) (Cipla) 10.00Paracetamol (500 mg) (Kokad) 3.00
Paracetamol (500 mg) (Lloyds) 4.00Paracetamol (500 mg) (Low Cost) 9.00
Paracetamol (500 mg) (Smith) 3.00Paracetamol (500 mg) (The Pharmed) 12.00
Paracetamol (500 mg) (Wings Pharma) 5.29Paracetamol 500 mg (Jan Aushadhi) 3.02
Paracin (500 mg) 4.78Paracip (500 mg) 11.00
Paracip Caplet (500 mg) 6.90Paracip RND (500 mg) 6.90
Parador (500 mg) 4.00Paraglow (500 mg) 7.55
Paranova (500 mg) 59.00Parapet (500 mg) 6.50
Parariv (500 mg) 70.00Parasym (500 mg) 5.00
Paratol (500 mg) 6.90Paratop (500 mg) 7.50
Parazine (500 mg) 153.68Patmin (500 mg) 2.00
Pazemol (500 mg) 500.00PCM (500 mg) 6.50
Pelcin (500 mg) 14.00Penodin (500 mg) 6.00
Pimol (500 mg) 7.00Pinex (500 mg) 11.50
Pinkbery (500 mg) 11.00PR (500 mg) 15.00
Prodol (500 mg) 86.20Pymol (500 mg) 12.00
Pyracron (500 mg) 180.00Pyricare 500 22.50
Pyrigesic (500 mg) 10.00Pyrimet (500 mg) 7.00
Pyrocin (500 mg) 50.00Q Mol (500 mg) 5.00
Race (500 mg) 5.00Racemol (500 mg) 8.00
Realifast (500 mg) 10.00Redimol (500 mg) 6.30
Reemol (500 mg) 9.00Regamol (500 mg) 3.00
Remol (500 mg) 5.83Reximol (500 mg) 6.90
Roth (500 mg) 50.00Sanmol (500 mg) 18.00
Shafcin (500 mg) 10.00Siamol (500 mg) 7.50
Starmol (500 mg) 6.25Symol (500 mg) 12.50
Synamol (500 mg) 8.90T 37 10.00
T 98 (500 mg) 11.00Tamol (500 mg) 10.00
Taurpol (500 mg) 7.00Temfix (500 mg) 400.00
Tempril (500 mg) 7.00Tempros (500 mg) 8.00
Temptal (500 mg) 7.45Temril (500 mg) 100.00
Tyfy (500 mg) 6.00Ultragin (500 mg) 8.80
Ultramol (500 mg) 8.00Venmol DT (500 mg) 8.32
Winopar (500 mg) 10.00Xykaa Rapid (500 mg) 13.20
Xytroy Rapid (500 mg) 13.20Yoyo (500 mg) 12.50

Search Drug Brands alphabetically